# SDR SIMA200719003

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 12,386 hours, 9,282 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 559
- Condition: Failed
- Location: Pitch Feel
- Part time: 8,552 hours, 6,347 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CAUTION PITCH FEEL MESSAGE, DECLARED EMERGENCY.  REMOVED AND REPLACED SPOILER STABILIZER CONTROL UNIT IAW CRJ AMM 27-61-05.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
